# SDR CALA2015111794814

- Difficulty date: November 10, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 79,857 hours, 14,224 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT SWITCH ARMING WIRE BROKEN OFF SWITCH GUARD.  REPLACED SWITCH GUARD.  ARMING FUNCTION OPERATIONS OK.
